Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
T. De Angelis, G. Ferrari, and J. Moriarty, “A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs”, MATHEMATICS OF OPERATIONS RESEARCH, vol. 44, 2019, pp. 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
S. Federico, et al., On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center for Mathematical Economics Working Papers, vol. 614, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
G. Ferrari and N. Rodosthenous, Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, vol. 589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
G. Callegaro, C. Ceci, and G. Ferrari, Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, vol. 608, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
G. Ferrari and S. Yang, “ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING”, ADVANCES IN APPLIED PROBABILITY, vol. 50, 2018, pp. 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
G. Ferrari and P. Schuhmann, An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center for Mathematical Economics Working Papers, vol. 595, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
G. Ferrari, On a Class of Singular Stochastic Control Problems for Reflected Diffusions , Center for Mathematical Economics Working Papers, vol. 592, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
G. Ferrari and T. Vargiolu, On the Singular Control of Exchange Rates , Center for Mathematical Economics Working Papers, vol. 594, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
T. De Angelis, S. Federico, and G. Ferrari, “Optimal Boundary Surface for Irreversible Investment with Stochastic Costs”, Mathematics of Operations Research, vol. 42, 2017, pp. 1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
G. Ferrari and P. Salminen, “IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY”, ADVANCES IN APPLIED PROBABILITY, vol. 48, 2016, pp. 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
T. de Angelis, et al., Optimal entry to an irreversible investment plan with non convex costs , Center for Mathematical Economics Working Papers, vol. 566, Bielefeld: Center for Mathematical Economics, 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
T. de Angelis, G. Ferrari, and J. Moriarty, A solvable two-dimensional singular stochastic control problem with non convex costs, Center for Mathematical Economics Working Papers, vol. 561, Bielefeld: Center for Mathematical Economics, 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
G. Ferrari and S. Yang, On an optimal extraction problem with regime switching, Center for Mathematical Economics Working Papers, vol. 562, Bielefeld: Center for Mathematical Economics, 2016.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
G. Ferrari, Controlling public debt without forgetting Inflation, Center for Mathematical Economics Working Papers, vol. 564, Bielefeld: Center for Mathematical Economics, 2016.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
T. De Angelis, G. Ferrari, and J. Moriarty, “A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES”, SIAM Journal on Control and Optimization, vol. 53, 2015, pp. 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
G. Ferrari, “On an integral equation for the free-boundary of stochastic, irreversible investment problems”, The Annals of Applied Probability, vol. 25, 2015, pp. 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
G. Ferrari, F. Riedel, and J.-H. Steg, Continuous-Time Public Good Contribution under Uncertainty, Center for Mathematical Economics Working Papers, vol. 485, Version February 2015., Bielefeld: Center for Mathematical Economics, 2015.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
T. de Angelis, G. Ferrari, and J. Moriarty, A non convex singular stochastic control problem and its related optimal stopping boundaries, Center for Mathematical Economics Working Papers, vol. 508, Bielefeld: Center for Mathematical Economics, 2014.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
T. De Angelis and G. Ferrari, “A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis”, Stochastic Processes and their Applications, vol. 124, 2014, pp. 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
M.B. Chiarolla and G. Ferrari, “Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem”, SIAM Journal on Control and Optimization, vol. 52, 2014, pp. 1048-1070.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung